Well I'm back in the land of misery

Been to the hospital, bloods good, BP good, heart rate good, so why am I feeling so rough?, their answer, another course of antibiotics, I so sick of being sick, can't seem to break this vicious cycle, at least they are going to refer me to a gastro specialist again, that's going to take forever, does anybody else get a pain in their upper back with nausea and I know I have acid reflux, but I can't find anything to relieve it, I'm taking lanzaprozole, meberevine, colpermin, and gaviscon in between, just want some relief, anybody out there with any advice, it would be very welcome, I'm so down with this, this flare up (divaticulitus ) has been going on since beginning of December, had so many antibiotics and very little understanding and help, I'm so down at the moment

8 Replies

  • Hi Cimmy, sorry you're feeling so rough. Are you taking a good probiotic? Antibiotics are great at killing bacteria, but they kill the good ones off too! I take a really good probiotic every day (Probio 7), wouldn't be without it as I know when I haven't taken it! Also, have you tried amitriptyline? My gastro doc prescribed it in a low dose for me and it really helps, apparently according to her it works on the serotonin in the gut. Might be worth a try. As for nausea and pain, have you been checked for gallbladder problems? If not, ask to be... If you have and there's nothing there, then you're back to trying natural things like ginger, manuka honey, etc. It might be worth asking your GP or gastro doc if you can have some antisickness meds as well. Hope you feel better soon, good luck! :)

  • Thankyou for your reply, I'm taking symprove probiotic, I've had a gall bladder test and scan and it's fine, I'm certainly going to ask my gp for a trial of amitriptyline, I would try anything at the moment, it feel like this has been going on for ever, every test and scans I've had have come back ok, I'm also taking domperdone for sickness, it's the pain, and generally feeling unwell I can't handle, I've seen my gp 4 times and been to a and e twice since begging of dec, feels like I'm going mad sometimes. Your reply has been very welcomed thankyou for your time and concern

  • Hi there so sorry that you feel so low, not a good place to be aye? I have stomach issues that gives me acid reflux and have found very slow eating, not too much food at one time, walk around abit after eating and definitely don't lie down for at least 2 hours. I agree you need to take a good probiotic. wishing you well.

  • Hi denvajade, thankyou for your reply, no it not a good place to be, feels very dark and lonely, I've have started to eat very small meals and find the reflux , or though is still there, it is not so aggresive, just on a right downer at the moment, but it is nice to know that you have taken time to read and reply to my post, without my IBS friends I don't know what I would do, thanks again

  • Hi Cimmy I hope you feel a little better today, you really need to see your doctor, it is dangerous to feel so low, I know as I have been there many times. I too thought you are on a lot of meds, it would be good to discuss this with your doctor too, I know when I'm not so depressed my other symptoms become easier to cope with. I have fibro, RA and depression but my meds are limited, but I DO need sertraline to cope. So my thoughts are don't reduce this med. You need lots of rest, happy places to go to in your mind, and be kind to yourself. Are you coeliac? I have gone completely off lactose and food with gluten- sooooooooooooo much better in the last week by not cheating at all. Perhaps you could try that and see how you feel reflux wise and general healthwise because if you are sensitive to these its like putting poison in your body. I am raving, what I really want to say is care for yourself and slowly you will work it out, in the meantime I am thinking about you and please talk to someone you trust about your depression. cheers Trish

  • forgot to say I am on domperidone which helps move food down quicker and helps with nausea.cheers

  • Does it help being on so many drugs - what about their side effects ?

    Although I don't suffer with any other problem than diarrhorea if I eat any dairy products or hard boiled eggs.

  • Hi cricketqueen, I know I'm on a lot of meds, and feel this could be a contributing factor, but when I see my consultant I'm going to ask him if they are really necessary, just feel like my life revolves around them at the moment. I've defiantly got a huge problem with dairy and do avoid it like the plague, but it's getting the right balance I think, I've so much stress in my life, maybe it need to try some relaxation, I will give anything a try, can't remember the last time I got out of bed and enjoyed my day. Thankyou for your reply, it's very much appreciated

You may also like...